# SDR SWAA2017061314338

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 66,894 hours, 52,933 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7583695
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON TAKEOFF HYDRAULIC A SYSTEM FAILED.  R&R A SYSTEM EDGE CASE DRAIN FILTERS PER AMM.
